MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, AUTO. IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRO. (CRT-D)

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, AUTO. IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRO. (CRT-D)
Model Number PARADYM RF CRT-D 9750
Medical Device Problem Codes Premature Discharge of Battery (1057); Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, the subject device reached the recommended replacement time (rrt) early.
 
Event or Problem Description

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, AUTO. IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRO. (CRT-D)
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
via crescentino s.n.
.
saluggia (vc), 13040
IT  13040
MDR Report Key11100333
Report Number1000165971-2020-00863
Device Sequence Number17089081
Product Code NIK
UDI-Device Identifier08031527012278
UDI-Public(01)08031527012278(11)151016(17)161116
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2016
Device Model NumberPARADYM RF CRT-D 9750
Device Catalogue NumberPARADYM RF CRT-D 9750
Device Lot NumberS0121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/08/2020
Event Location Hospital
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;